Struggling

Discussion in 'Suicidal Thoughts and Feelings' started by GoldenPsych, May 1, 2011.

Thread Status:
Not open for further replies.
  1. GoldenPsych

    GoldenPsych Well-Known Member

    I am really struggling again.

    I am in a lot of pain as of my foot/leg. I don't know what's going to happen with my course as of it. I blame myself for it as it wouldn't have happened if I hadn't have got so pissed. I go pissed as I was feeling indestructable. I felt as though nothing could harm me and I wasn't feeling that drunk until all of a sudden it hit me. So it's my fault. I am still relying on the morphine and dihydrocodeine

    I was given some quetiapine at the hospital when I was discharged. I didn't realise they were 100mg pills and have been taking 2 of them as my usual is 2 pills. Don't feel any different on the higher dose. I suppose the being hyper has calmed down a bit but that is it.

    I am so sick of having to rely on people. I can't even get myself a drink or something for dinner. I have to pack a bag for the day to get someone to bring downstairs for me as it takes me so long to get up and down the stairs.

    None of my friends that are in the same city drive and we live quite far away so I am stuck in the house.

    I am just feeling so shit and can not see how things will get better. I feel so low. I considered taking all painkillers in one go. With them being the type of drug they are they are the painless way. But I wasn't sure if I had enough so I didn't. I didn't because I wasn't sure it would work. Not because I didn't want to.

    I am in a bit of a mess really, Grrrr
     
  2. Kiba

    Kiba Well-Known Member

    :hug: I wish you didn't have to be suffering with all this. But we are all here to support you. And we all need help and support. Just wanted to let you know that and give you some hugs :hug:
     
  3. Butterfly

    Butterfly Pokémon Master Staff Alumni SF Author SF Supporter

    Hiya GP,

    I am sorry to hear you are struggling again hun. Big hugs :hug: . We all do silly things when we are drinking because we think we are invincible, and sadly this was the consequence for you. I cannot really offer magical advice to make your foot get better quicker, but as I am in the medical field I had a couple of thoughts.

    Can you go to your GP or get in contact with the consultant you were under at the hospital and ask for a referra; to occupational therapy. If you can ask them if you can have a zimmer with a caddy. This can help you short term bring things from room to room, that is if you can weight bear on your leg.
    How long do you have to be in the cast? Can you ask that you be in it for the miminal time then have some physiotherapy on it or something? I'm not an expert in Orthopaedics but try see if you can get a caddy. It might just give you a little more independence than you feeling like you have to rely on everybody else.

    I hope you begin to feel better soon.

    P.S it only takes a few doses of Naloxone to counteract the effect of an opioid overdose so although you will be as high as a kite, not the best way to get out of this world. You will also have a terrible bout of constipation. Don't need that to add your troubles!!
     
  4. MisterBGone

    MisterBGone Well-Known Member

    Hello GoldenPsych, Does that ever sound like one miserable circumstance you've been stuck in. I hate to see you hurting so, but do know that it's quite a human thing that's happened, so don't feel too badly over the situation, despite the infinite frustrations. This would ultimately be the wrong reason to overdose, and I hope that you can stay in touch with your friends by phone & alternative means while you are out of action. Also, I bet you can continue on with your course due to your injury, after all it was an accident. Take Care, MisterBGone
     
  5. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hi goldenpsych

    I too was given quetiapine when I was feeling really low, i didn't feel much effect from it either, could you talk to your doctor about this and perhaps get your meds changed like I did? You don't have anything to lose. x
     
Thread Status:
Not open for further replies.